As most of you already know, acetaminophen is the main ingredient in otc painkillers and it is in heavy doses in prescription painkillers like hydrocodone. Acetaminophen is dangerous and should be regulated carefully when using hydrocodone. For example: on the hydrocodone bottle one may see something that says "hydrocodone APAP/ 5-500mgs". The second number is the amount of acetaminophen in it. There are many different strenghts and variations to it but that is just an example. Too much acetaminophen can cause severe liver damage and one wont be able to know that they are poisoned until about 12 hours later unless one feels the immediate onset liver toxicity which can range from nausia to puking within a few hours. The average body can take in 7-10 grams of acetaminophen in a 12 hour period. Even going to 4 grams daily is pushing your luck. 1000 mgs = 1 gram. So lets say one would take 4 hydrocodones, that would be 2 grams right there. Be safe and dont mix hydrocodone with other acetaminophen products as one my see right on the bottle. Acetaminophen poisoning will cause toxicity of the liver which can be fatal if not treated quickly enough in a hospital. So basically, if planning to take acetaminophen containing stuff to get high, add up the numbers, it may save You alot of greif or swiys life.